I took Lexapro and I did not feel bad on it, I was already having anxiety so I do not feel like it increased. Actually after a week I felt pretty good but it did not last and we move the dose to 20 mg. I also had an antianxiety med too.
Perhaps after feeling so up yesterday you were hoping for an overnight miracle and it usually does not happen that way. I would venture to say you are pretty normal in your feelings today.
Calling your Dr. was a great move as again that proves your advocating for you. Kudos to you my friend.
Try some of these ideas:
Talk to someone. Call a friend and share your feelings. Take a walk. Exercise causes your blood and oxygen to circulate faster, which makes you feel invigorated. Your brain produces chemicals called endorphins that fight depression and anxiety.Do something to help someone else. As you focus your attention on another's needs, your own cares will become less burdensome. Listen to music. Choose your favorite songs and sing along. Please just come here and write down how you feel. You know that we will read it.
you just have to be patient and give the meds some time to work. one dose is not gonna do it for ya. give it a week or two. then see how you feel. pills arent a cure all. and dont work the minute we take them. at least not all of them anyway.
you did the right thing in calling the doc today and telling him about the attack and getting something for it.
i think so of it was just you were so excited and wound up from yesterday that you "crashed" today. and thats what help cause the attack to happen this morning.
ya just got to give the lexapro a chance to do its job. i know its hard to be patient when you feel bad and want results now and to feel better the minute you take your pill. but thats not always the case. just hang in there and it will get better.
I did that for months and it fianlly passed. I would wake up and just start to cry in fear that I was never going to get better.
I am here today and I am better...............so keep up the one babystep method and you will make it.
Tammy, my friend,
You have a lot of good advice here.
I can't give you any advice on Lexapro but I know that all SSRIs take several weeks to kick in and there is an initial adjustment period. I took Celexa a long, long time ago for just about a month. I couldn't sleep the first week I was on it. It was awful. But after that I was fine.
Anyway, hang in there and keep us posted.
Everything will be alright....
I went through the same thing with waking up too early...I was waking up every day at 4 am in a terrible panic. I had to get up and take a xanax and just wait it out. When my daughter was in school I had to stay up until she left at 7 am, then luckily I could go back to bed and try and get some more sleep...sometimes I could, other times I just laid there in a panic and finally got up. The good news is is that it did pass. I'm sleeping fine now, though maybe a bit more than I used too, but I blame that on the xanax and that I'm trying to be more physically active to keep the anxiety in check...my body is not used to being physically active, so I'm sure it makes me more tired. You hang in there, this will pass and you will be okay! Keep posting, this board has helped me more than anything else and hopefully it will give you some comfort too!